# SDR 2002UALA01618

- Difficulty date: October 22, 2002
- Submitted: October 29, 2002
- Operation: Air carrier
- Aircraft: N603UA
- Make and model: Boeing 767222
- Aircraft serial: 21864
- Aircraft time: 69,195 hours, 18,417 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Web
- Condition: Mislocated
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WHEEL WELL UPPER PRESSURE WEB HAS A MISLOCATED DRAIN HOLE FROM PREVIOUS INSTALLATION.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.REPAIRED WEB
